# SDR DALA2025012400616

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 32,264 hours, 3,047 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3505 -MISC/DE- DUE TO (SLATS LOCKED) ECAM MESSAGE. CORRECTIVE ACTION: PERFORMED SLATS 1 AND 2 BITE WITH NO FAULTS AND CLEARED DISPATCH MESSAGE. PLACED SLAT SYSTEM 1 ON MEL AS PRECAUTION. (LP# 6841961)
